標題: A Perfect Match Condition for Point-Set Matching Problems Using the Optimal Mass Transport Approach
作者: Chen, Pengwen
Lin, Ching-Long
Chern, I-Liang
應用數學系
數學建模與科學計算所(含中心)
Department of Applied Mathematics
Graduate Program of Mathematical Modeling and Scientific Computing, Department of Applied Mathematics
關鍵字: point-set matching problems;optimal Monge-Kantorovich mass transport;Wasserstein metrics;lung registration
公開日期: 2013
摘要: We study the performance of optimal mass transport-based methods applied to point-set matching problems. The present study, which is based on the L2 mass transport cost, states that perfect matches always occur when the product of the point-set cardinality and the norm of the curl of the nonrigid deformation field does not exceed some constant. This analytic result is justified by a numerical study of matching two sets of pulmonary vascular tree branch points whose displacement is caused by the lung volume changes in the same human subject. The nearly perfect match performance verifies the effectiveness of this mass transport-based approach.
URI: http://hdl.handle.net/11536/22907
http://dx.doi.org/10.1137/12086443X
ISSN: 1936-4954
DOI: 10.1137/12086443X
期刊: SIAM JOURNAL ON IMAGING SCIENCES
Volume: 6
Issue: 2
起始頁: 730
結束頁: 764
顯示於類別:期刊論文


文件中的檔案:

  1. 000326033500001.pdf